# SDR UIEA2021092702125

- Difficulty date: September 26, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Connector
- Condition: Not Seated
- Stage of operation: CR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

L PACK TEMP MESSAGE IN FLIGHT. COMPLIED WITH QRH. MSG BLANKED WHEN STBY N SELECTED. TRANSFERRED TO MDDR 154153 IAW MEL 21-51-03-01 CAT C DUE 06OCT21  LOGPAGE 1397874:REVERSED DDG PERF BITE ON ASM RAM AIR ACTR AND TEMP CONTROL VALVE FAULT EXAMINED AND FOUND CONNECTOR AT RAM AIR ACTUATOR LOOSE AND HOUSING FOR CONNECTOR V18-J2 ON TCV NOT SATISFIED AND SCREWS BACKED OUT SECURED AND SATISFIED CONNECTORS RAN PACS. CONTINUE ITEM 7 LP 1397875, PER BITE ON ASM NO FAULTS NOTED OPERATION ORMAL WITH NO SURGING REF TO AMM 21-61-00 AMM 21-51-12 AND 21-53-03 THIS CLOEARS DMI 154153
